# SDR UALA2012031201620

- Difficulty date: March 11, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 62,322 hours, 23,023 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Rod End
- Condition: Excess Play
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION-NOISE ENCOUNTERED IN FLIGHT.  REF FLT MANUAL 12.20.1 NEED TO COMPLETE VIBRATION REPORTING CHECKLIST AND DEBRIEF MAINTENANCE (SAMC) ON ARRIVAL TO DESTINATION STATION.  CREW COMMENTS: LIGHT VIBRATION ABOVE FL200+ 300 KNOTS.  STOPPED FL300+ BELOW  290 KNOTS.  FELT IN ALL AREAS.  ACP RUDDER SERVO CONTROL EXCESSIVE PLAY CK PER MM.  FOUND BLUE SERVO CONTROL ROD END WITH EXCESSIVE PLAY.  REPLACED ROD END PER MM.  RECHECK FOUND WITHIN LIMITS.
